中文
Home
Scientific Research
Research Field
Paper Publications
Patents
Published Books
Research Projects
Teaching Research
Teaching Resources
Teaching Information
Teaching Achievement
Awards and Honours
Practice
Enrollment Information
Student Information
My Album
Blog
Current position:
Home
>>
Scientific Research
>>
Paper Publications
The exponential behavior and stabilizability of the stochastic magnetohydrodynamic equations
Hits:
Release time:2021-05-13
Affiliation of Author(s):
数学与统计学院
Journal:
ZEITSCHRIFT FUR ANGEWANDTE MATHEMATIK UND PHYSIK
Key Words:
Mathematics, Applied
First Author:
王华桥
Indexed by:
Journal paper
Document Code:
204289
Volume:
69
Issue:
0044-2275
Page Number:
-
ISSN No.:
0044-2275
Translation or Not:
no
Date of Publication:
2018-01-01
Pre One:
Martingale solutions for the three-dimensional stochastic nonhomogeneous incompressible Navier-Stokes equations driven by Levy processes
Next One:
TIME-SPLITTING METHODS TO SOLVE THE HALL-MHD SYSTEMS WITH LEVY NOISES